×

zbMATH — the first resource for mathematics

Kreuzungsfreie a,b-Wege in endlichen Graphen. (German) Zbl 0266.05111

MSC:
05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. A. Dirac, In abstrakten Graphen vorhandene vollständige 4-Graphen und ihre Unterteilungen. Math. Nachr.22 (1960) 61–85. · Zbl 0096.17903
[2] G. A. Dirac, On the structure ofk-chromatic graphs. Proc. Camb. Phil. Soc.63 (1967) 683–691. · Zbl 0161.20704
[3] R. Halin, Zur Theorie dern-fach zusammenhängenden Graphen. Abh. Math. Sem. Univ. Hamburg33 (1969) 133–164. · Zbl 0175.50502
[4] D. König, Theorie der endlichen und unendlichen Graphen. Leipzig: Akademische Verlagsgesellschaft 1936.
[5] W. Mader, Existenz gewisser Konfigurationen inn-gesättigten Graphen und in Graphen genügend großer Kantendichte. Math. Ann.194 (1971) 295–312. · Zbl 0219.05071
[6] W. Mader, Grad und lokaler Zusammenhang in endlichen Graphen. Math. Ann.205 (1973) 9–11. · Zbl 0253.05138
[7] W. Mader, Kantendisjunkte Wege in Graphen. Erscheint in den Monatsheften für Mathematik. · Zbl 0261.05121
[8] J. Pelikán, Valency conditions for the existence of certain subgraphs. 251–258 in: Theory of graphs. Proc. of the colloquium held at Tihany, Hungary, Sept. 1966. Hrsg.: P. Erdös und G. Katona. Akadémiai Kiadó, Budapest 1968. · Zbl 0157.31205
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.